MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUGE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION LUGE; WIRE, GUIDE, CATHETER
Model Number 2749
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Perforation (2001); Device Embedded In Tissue or Plaque (3165)
Date of Event 05/29/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via facility medwatch# mw5094849 that tip detachment and perforation occurred.The 70-80% stenosed target lesion was located in the heavily calcified ramus branch.A 300cm j luge guidewire was used to cross the lesion along with another wire.Cutting balloons and non-compliant balloon catheters were used for dilatation.However, upon wire removal, the distal tip of the wire broke off and perforation was noted.Subsequently, emergency echocardiogram was performed which revealed no pericardial effusion.The detached fragment was left in place and no further patient complications were reported.The patient was hemodynamically stable and was discharged the following day.

Brand Name
LUGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10224563
Report Number2134265-2020-08797
Device Sequence Number14251768
Product Code DQX
UDI-Device Identifier08714729252214
UDI-Public08714729252214
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2022
Device Model Number2749
Device Catalogue Number2749
Device Lot Number0025050691
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;